# SDR CALA2021031900339

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 42,176 hours, 23,741 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347649320000
- Condition: Corroded
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO FR59 STR38L-39L FRAME UPPER SURFACE FND CORROSION.REFER NON-ROUTINE LP 9430052,ORIGINATED BY EMP V902716.SPEC NO.A3NB-53 -4-6179. PERFORMED BY EMP V902716,AFTER CARGO FR59 STR38L-STR39L FRAME REPLACED AS PER SRM 51-72-11 REV.135,INSTALLED AS PER SRM 51-42- 11 REV.135,DWG D53974991 ISSUE A,E53476320 ISSUE AE. RII BY TA447
